| Catalog Number |
74022125 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
06/30/2013
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient was placed in the hospital due to cellulitis of the knee.Cellulitis of knee was reported.Subject was hospitalized and was given metronidazole and cipro.
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).
Additional Manufacturer Narrative
Please take in consideration for the previous report submitted.
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.